# SDR DALA2025022601509

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 62,383 hours, 28,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5654 CABIN EXIT SIGN FELL OFF R2 @ SEAT 18E. CORRECTIVE ACTION: REINSTALLED EXIT SIGN LENS. (6655036)
